Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Started bleeding during sex. Home UTI test showed positive. No burning or frequent urination. Solution?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
My boyfriend and I have had sex at least 6 times in the past month, but I have just started noticing some strange things happening to my body. It first started with the bleeding in the middle of sex (he isn't the first guy I did this with), so I thought he was being too rough, but the next two times it kept happening again, but each time the bleeding became less and now it's no longer a problem. However, I started noticing that my urine smelled awful. So I took a take home UTI test twice and once it came out as positive leukocytes/negative nitrites, but the second time it came out to be positive for both. The weird thing is though I don't have painful/burning/frequent urination. Today I also noticed that my right neck and right inguinal lymph nodes were swollen and tender and the fact that I am 5 days late from my period. What could this mean? What should I do?
Posted Mon, 6 May 2013 in Sexual Problems
Answered by Dr. Monika Choudhary 18 minutes later
Welcome to healthcare Magic!
The bleeding in the middle of intercourse indicates trauma or some lesion in the genitals or pregnancy.
Time being bleeding has stopped so refrain intercourse for 3-4 days and then be watchful if it occurs again then you should get a gynecologist review and a local examination done to rule out any local lesion.
I hope you should be using condoms/pills to avoid pregnancy, if not so then you must do a urine pregnancy test to rule out pregnancy.
The foul smell in urine suggests urinary tract infection, please get a Urine complete examination and culture test done and a complete blood counts as initial work up.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor